Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 557, NWS Memphis, TN

June 17, 20114 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 17, 2011, 4:39 AM CDT for 4 counties in Tennessee. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 4:39 AM CDT (09:39 UTC)
Expired
Jun 17, 2011, 4:57 AM CDT
In force
18 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crockett County, TN, Dyer County, TN, Gibson County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 80 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2821 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
2.9
Supercell composite
25.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WUUS54 KMEG 170939
SVRMEG
TNC033-045-053-097-171015-
/O.NEW.KMEG.SV.W.0557.110617T0939Z-110617T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
439 AM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN DYER COUNTY IN NORTHWEST TENNESSEE...
  WEST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 515 AM CDT

* AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HELOISE...
  OR 10 MILES SOUTH OF CARUTHERSVILLE...AND MOVING SOUTHEAST AT 25
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DYERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3600 8912 3578 8924 3598 8972 3600 8972
      3602 8969 3606 8968 3611 8964
TIME...MOT...LOC 0939Z 294DEG 20KT 3604 8960

$$
1 follow-up statement
000 
WWUS54 KMEG 170957
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
457 AM CDT FRI JUN 17 2011

TNC033-045-053-097-171007-
/O.CAN.KMEG.SV.W.0557.000000T0000Z-110617T1015Z/
CROCKETT TN-LAUDERDALE TN-GIBSON TN-DYER TN-
457 AM CDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DYER...WEST CENTRAL
GIBSON...NORTHEASTERN LAUDERDALE AND NORTHWESTERN CROCKETT COUNTIES
IS CANCELLED...

AT 457 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3600 8912 3578 8924 3598 8972 3600 8972
      3602 8969 3606 8968 3611 8964
TIME...MOT...LOC 0957Z 294DEG 20KT 3600 8949

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:14 AM CDT, 25 minutes earlier.

Area forecast discussion, Jun 17, 4:14 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
414 AM CDT FRI JUN 17 2011

.DISCUSSION...

AN ACTIVE EARLY MORNING ACROSS NORTHERN PORTIONS OF THE MID SOUTH
AS ELEVATED CONVECTION CONTINUES TO GENERATE ALONG THE NOSE OF A
30-40 KT LOW LEVEL JET AND NORTHEAST OF AN ELEVATED FRONTAL
BOUNDARY STRETCHED ACROSS THE AREA. THESE THUNDERSTORMS ARE
CONTINUING TO BE FED BY A RESERVOIR OF UNSTABLE AIR POSITIONED
OVER THE ARKLATEX WHERE MUCAPES ARE STILL GREATER THAN 2000 J/KG.
THIS CONVECTION SHOULD DIMINISH IN COVERAGE AND INTENSITY LATER
THIS MORNING AS THE LOW LEVEL JET WEAKENS AFTER SUNRISE.

A SURFACE BOUNDARY CURRENTLY POSITIONED FROM CENTRAL OKLAHOMA...THROUGH
SOUTHERN ARKANSAS...INTO SOUTH CENTRAL MISSISSIPPI EARLY THIS
MORNING WILL LIFT NORTHEASTWARD TODAY. THIS BOUNDARY COUPLED WITH
WEAK UPPER LEVEL DISTURBANCES IN MODEST NORTHWEST FLOW ALOFT AND
LEFT OVER OUTFLOW BOUNDARIES FROM MORNING CONVECTION SHOULD BECOME THE
FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH THE DAY AS
STRONG INSTABILITY DEVELOPS. MOST UNSTABLE CAPE VALUES BETWEEN
3500-4500 J/KG...LI/S BETWEEN -7C AND -10C...AND MID LEVEL LAPSE
RATES IN EXCESS OF 8.0 C/KM SHOULD DEVELOP BY THIS AFTERNOON. THIS
STRONG INSTABILITY SHOULD BECOME WEAKLY CAPPED BY AFTERNOON...WITH
SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP ALONG THE
AFOREMENTIONED BOUNDARIES. ANY STORMS THAT DEVELOP THIS AFTERNOON
WILL HAVE MORE THAN ENOUGH INSTABILITY TO BECOME SEVERE WITH
DAMAGING MICROBURST WINDS AND LARGE HAIL. MODEST SHEAR SHOULD
INITIALLY LIMIT STORM ORGANIZATION...BUT AS COLD POOL FORCING
DEVELOPS THEY COULD ORGANIZE INTO ONE OR MORE MESOSCALE CONVECTIVE
SYSTEMS (MCS). THE GREATEST POTENTIAL FOR SEVERE STORMS THIS
AFTERNOON SHOULD BE ACROSS NORTHWEST TENNESSEE AND FAR NORTHEAST
MISSISSIPPI. STORMS SHOULD TEND TO DIMINISH IN INTENSITY DURING
THE EVENING HOURS.

LATEST MODELS HINT AT ANOTHER SHORTWAVE IN NORTHWEST FLOW ALOFT
AND AN INTENSIFYING LOW LEVEL JET AGAIN NOSING INTO PORTIONS OF
THE AREA LATER FRIDAY NIGHT/SATURDAY MORNING WITH ANOTHER MCS
POSSIBLY IMPACTING PORTIONS OF THE REGION (MAINLY NORTHERN AND
EASTERN AREAS). HAVE MAINTAINED POPS INTO TONIGHT TO ACCOUNT FOR
THIS POTENTIAL.

THE UPPER LEVEL RIDGE OF HIGH PRESSURE CURRENTLY CENTERED OVER
TEXAS WILL ATTEMPT TO BUILD NORTHWARD BY SATURDAY AS A SHORTWAVE
DIGS ALONG THE WEST COAST OF THE UNITED STATES. THIS SHOULD HELP
TO SUPPRESS CONVECTION OVER MORE OF THE MID SOUTH ON SATURDAY AND
LIFT THE ACTIVE WESTERLY JET STREAM FURTHER NORTH. FAR NORTHERN
LOCATIONS WILL REMAIN ON THE ACTIVE NORTHERN PERIPHERY OF THE
RIDGE AND MAY SEE A CONTINUED THREAT FOR ADDITIONAL STORMS. PLAN
TO CARRY SLIGHT CHANCE POPS ACROSS THESE LOCATIONS WITH DRY
WEATHER ANTICIPATED ELSEWHERE. BUILDING MID LEVEL HEIGHTS
ASSOCIATED WITH THE STRENGTHENING RIDGE WILL ALLOW TEMPERATURES TO
WARM FURTHER...WITH VERY HOT AND SEASONABLY HUMID CONDITIONS
ANTICIPATED ACROSS MUCH OF THE REGION BY SATURDAY AFTERNOON. VERY
HOT AND HUMID WEATHER WILL CONTINUE INTO SUNDAY AND MONDAY WITH
DRY CONDITIONS EXPECTED AREA WIDE. MANY LOCATIONS WILL RISE INTO
THE MID TO UPPER 90S WITH A FEW LOCATIONS FLIRTING WITH THE
CENTURY MARK. THESE HOT TEMPERATURES COMBINED WITH THE HUMIDITY
LEVELS MAY PUSH HEAT INDICES ABOVE 105 DEGREES AND REQUIRE A HEAT
ADVISORY. THIS WILL BE MOST LIKELY ON SUNDAY AND MONDAY.

THE DEEP UPPER LEVEL TROUGH OVER THE WESTERN STATES THIS WEEKEND
WILL EVENTUALLY LIFT OUT INTO THE PLAINS STATES BY THE MIDDLE OF
NEXT WEEK. THIS SHOULD HELP TO BREAK DOWN THE UPPER RIDGING WITH
LOWERING MID LEVEL HEIGHTS EXPECTED AS EARLY AS TUESDAY AFTERNOON.
THIS SHOULD ALLOW FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS
THE REGION. BETTER CHANCES FOR THUNDERSTORMS ARE EXPECTED FOR NEXT
WEDNESDAY AND THURSDAY AS A COLD FRONT PUSHES INTO AN UNSTABLE
AIRMASS IN PLACE. THIS COMBINED WITH INCREASING SHEAR AHEAD OF THE
TROUGH WILL LIKELY SUPPORT ADDITIONAL CHANCES FOR SOME SEVERE
STORMS DURING THIS TIME PERIOD. STILL PLENTY OF TIME TO SORT
THROUGH THE DETAILS. TEMPERATURES WILL BEGIN THE EXTENDED FORECAST
PERIOD WELL ABOVE AVERAGE BUT SHOULD DROP BACK TO NEAR OR SLIGHTLY
BELOW AVERAGE BY THE END OF THE EXTENDED FORECAST PERIOD AS
THUNDERSTORM CHANCES KEEP TEMPERATURES COOLER.

JLH

&&

.AVIATION...

06Z TAF SET

LARGE COMPLEX OF THUNDERSTORMS THAT HAS MOVED ACROSS THE MIDSOUTH IS
EXPECTED TO CONTINUE MOVING OUT OF THE REGION. MID LEVEL CLOUDS
SHOULD GRADUALLY CLEAR OUT OVER KJBR...KMKL...AND KMEM OVER THE NEXT
FEW HOURS...LEAVING ONLY HIGH CLOUDS FOR THE REST OF THE NIGHT.
THUNDERSTORMS WILL MOVE TOWARDS KTUP OVER THE NEXT FEW HOURS AND
BRING TEMPORARY MVFR CONDITIONS. SAME TREND AS KJBR...KMKL...AND
KMEM WILL START AT KTUP AS SOON AS STORMS MOVE OUT. MVFR VISIBILITES
ARE POSSIBLE AT KMKL TONIGHT DUE TO FOG. SOUTH WINDS WILL BEGIN TO
PICK UP IN THE LATE MORNING HOURS. WINDS COULD BECOME GUSTY IN THE
AFTERNOON AT KMEM AND KJBR. DAYTIME CUMULUS IS EXPECTED...BUT NO
THUNDERSTORMS ARE EXPECTED AT THIS TIME. WINDS WILL DIE DOWN AGAIN
IN THE LATE EVENING HOURS.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  95  77  97  78 /  30  20  10  10
MKL  93  73  95  74 /  40  30  20  20
JBR  95  74  95  76 /  30  20  20  20
TUP  95  74  96  74 /  30  20  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 17, 4:39 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
439 AM CDT FRI JUN 17 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-181145-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
439 AM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY NORTH OF A
LINE FROM JONESBORO ARKANSAS...TO MEMPHIS TENNESSEE...TO
BOONEVILLE MISSISSIPPI. THE SLIGHT RISK AREA HAS THE GREATEST
POTENTIAL FOR SCATTERED SEVERE STORMS...YET EVEN AREAS FURTHER
SOUTH MAY HAVE AN ISOLATED SEVERE THUNDERSTORM. THE GREATEST
THREATS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BUILDING HEAT AND HUMIDITY IS FORECAST OVER THE WEEKEND INTO EARLY
NEXT WEEK. HEAT ADVISORIES MAY BE NEEDED AT TIMES DURING THIS
PERIOD...WITH HEAT INDEX READINGS POSSIBLY RISING TO BETWEEN 105
AND 109 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH TODAY.

JLH

In the hours before

Local storm report, Jun 16, 10:48 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1048 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     4 W DANCYVILLE          35.42N 89.37W
06/16/2011                   HAYWOOD            TN   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED LARGE TREES DOWN ON INTERSTATE 40
            BETWEEN MILE MARKERS 43 AND 45. TIME IS ESTIMATED.

&&

RRH
Local storm report, Jun 16, 10:54 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             HICKORY WITHE           35.24N 89.59W
06/16/2011  E1.00 INCH       FAYETTE            TN   TRAINED SPOTTER

0730 PM     TSTM WND GST     HICKORY WITHE           35.24N 89.59W
06/16/2011  E60.00 MPH       FAYETTE            TN   TRAINED SPOTTER

            POWER LINES DOWN ON CHESTER STREET AND ON ORR ROAD
            OUTSIDE OF THE FIRE STATION.

&&

RRH
Local storm report, Jun 16, 11:15 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             2 ESE LORADO            35.98N 90.68W
06/16/2011  E2.00 INCH       GREENE             AR   TRAINED SPOTTER

            2 INCH HAIL...DAMAGED METAL ROOF OF OFFICE BUILDING AND A
            COUPLE GREENHOUSES.

&&

RRH
Local storm report, Jun 17, 2:47 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 AM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             3 SW STEWART            36.34N 89.65W
06/17/2011  M1.75 INCH       PEMISCOT           MO   FIRE DEPT/RESCUE

            WARDELL FIRE DEPARTMENT REPORTED GOLFBALL SIZE HAIL 6
            MILES SOUTHEAST OF PORTAGEVILLE OR ABOUT 3 MILES
            SOUTHWEST OF STEWART.

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:13 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby47 min
Jun 16, 7:17 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 5 more43 min
Jun 16, 7:39 PM CDTFlash Flood WarningMEGLauderdale, Tipton3 hr
Jun 16, 7:59 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Decatur, Fayette, Gibson and 6 more61 min
Jun 16, 9:02 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Henry28 min
Jun 16, 9:28 PM CDTFlash Flood WarningMEGCarroll, Decatur, Henderson3 hr
Jun 17, 1:40 AM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton35 min
Jun 17, 2:01 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion29 min
Jun 17, 4:59 AM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale31 min
Jun 17, 5:06 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion39 min
Jun 17, 5:11 AM CDTFlash Flood WarningMEGCrockett, Dyer, Haywood, Lauderdale, Madison, Tipton2 hr
Jun 17, 5:19 AM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale26 min
Jun 17, 5:40 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby35 min
Jun 17, 6:01 AM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley44 min
Jun 17, 6:43 AM CDTSpecial Weather StatementMEGFayette32 min
Jun 17, 7:08 AM CDTSpecial Weather StatementMEGWeakley22 min
Jun 17, 7:31 AM CDTFlash Flood WarningMEGFayette119 min
Jun 17, 7:50 AM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Obion, Weakley25 min
Jun 17, 8:12 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Madison33 min
Jun 17, 8:44 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison46 min
Jun 17, 9:29 AM CDTFlash Flood WarningMEGCrockett, Gibson, Haywood, Henderson, Madison3 hr
Jun 17, 9:31 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale44 min
Jun 17, 9:57 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale9 hr
Jun 17, 11:03 AM CDTSpecial Weather StatementMEGDyer27 min
Jun 17, 1:15 PM CDTSpecial Weather StatementMEGHenry30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.